# SDR FDEA201702270670

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,886 hours, 18,669 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051
- Condition: Corroded
- Location: Cnter Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RIGHT TRUNNION SUPPORT FITTING LOWER FACE HAS AREAS OF CORROSION.   REPAIRED THE CENTER LANDING GEAR RT TRUNNION FITTING IAW SRM 53-40-14, REP 1.
